# SDR 9519869153

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE FS 786 FITTING AT THE INBOARD CORNER OF THE LEFT LAVATORY FORWARD BULKHEAD JUST BELOW THE FLOOR LINE.  REPLACED FITTING PER SRM 51-30-5.
